Deep inelastic limit in a model with Regge cuts

Tucker, Robin and Zakrzewski, W. J. (1973) Deep inelastic limit in a model with Regge cuts. Il Nuovo Cimento A, 16 (1). pp. 161-177. ISSN 0369-3546

Full text not available from this repository.

Abstract

The high-energy fixed-angle limit in a dual model with Regge cuts is discussed. The model is generalized to multiparticle and inclusive processes. The hadronic deep inelastic limit of one-particle inclusive reactions is obtained and its general features discussed.

Item Type:
Journal Article
Journal or Publication Title:
Il Nuovo Cimento A
ID Code:
74862
Deposited By:
Deposited On:
31 Jul 2015 23:02
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19